# SDR NSVA20070121

- Difficulty date: May 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 27,149 hours, 28,885 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RIGHT FIRE DETECT FAIL LIGHT ILLUMINATED ON CWP IN FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE SENSOR LOOP SECTION IAW AMM 26-11-05.  OPS CHECK GOOD, PN ON-OFF 472326.
